# SDR DHLA2008745675

- Difficulty date: October 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE EXISTING REPAIR IS DEFORMED AND HAS MISSING FASTENERS, AT BS 235.5, BETWEEN WL 212 AND WL 220.  REMOVED EXISTING REPAIR, FABRICATED NEW DOUBLER REPAIR, AND INSTALLED PER SRM 53-30-3 FIG 1.  THIS IS A CAT "B" REPAIR AND SUBJECT TO SSID F-21.  REF EC-01251 FOR RE-INSPECTION TRACKING.
